Hold DM Dextromethorphan Cough Suppressant, Cherry, Lozenges - 10ea

Hold DM Dextromethorphan Cough Suppressant, Cherry, Lozenges  - 10ea

Hold DM Dextromethorphan Cough Suppressant, Cherry, Lozenges - 10ea

  • SKU: 10028245
  • UPC: N00225063076/U302250630762
  • Size: 10 EA
  • Manufacturer: ASCHER B F CO INC

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Hold DM Dextromethorphan Cough Suppressant, Cherry, Lozenges - 10ea

Contains the same medicine as leading cough suppressants. Put your cough on hold with four hours of soothing relief from a lozenge that actually treats the source of your cough, just like the leading cough syrups.

Please see Manufacturer's Directions for Use Instructions *

Temporarily suppresses coughs due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. Calms the cough control center and relieves coughing.

Adults and Children 12 Years and Older: 2 Lozenges one after the other every 4 hours as needed, not to exceed 24 lozenges in 24 hours, or as directed by a doctor. Children 6 to Under 12 Years: 1 to 2 Lozenges one after the other every 4 hours as needed, not to exceed 12 lozenges in 24 hours, or as directed by a doctor. Children Under 6 Years: Consult a physician. Store at 59-86 degrees F (15-30 degrees C) in a dry place.

Active Ingredient (each Lozenge): Dextromethorphan Hydrobromide (5 mg). Inactive Ingredients: Corn Syrup, FD&C Blue 1, FD&C Red 40, Flavors, Sucrose, and Vegetable Oil.

Do not exceed recommended dosage. Do not use if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult a doctor. If pregnant or breast-feeding, ask a health professional before use. Keep this and all drugs out of reach of children. In case of overdose get medical help or contact a poison control center immediately.